# SDR SIMA201001501

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 15,547 hours, 11,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 1486065168
- Condition: Discharged
- Location: Cabin
- Part time: 15,547 hours, 11,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE  NR 3 AND NR 4 EMERGENCY POWER SUPPLIES TO BE WEAK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 AND NR 4 EMERGENCY BATTERIES AND CHARGERS IAW CRJ 700 AMM 33-51-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETUREND TO SERVICE.
